Alert archive / Indiana / Flash Flood Warnings in 2026
Flash Flood Warning 1, NWS Northern Indiana
NWS Northern Indiana issued this flash flood warning at Mar 11, 2026, 2:59 AM EDT for Elkhart County, Kosciusko County, Indiana. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 11, 2026, 2:59 AM EDT (06:59 UTC)
- Expired
- Mar 11, 2026, 6:00 AM EDT
- In force
- 3 hr
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Flood severity
- None
Counties Elkhart County, IN, Kosciusko County, IN
The radar
The Northern Indiana radar (KIWX), 14 km from the middle of the area, began a volume at 07:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 11, 3:15 AM EDT | FLOOD | 3 N Milford, IN | Water across the roadway with signs up at various locations across southern Elkhart county. Time estimated by radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 7.0 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 680 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 368 m²/s²
- 0-3 km storm-relative helicity
- 442 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
046
WGUS53 KIWX 110659
FFWIWX
INC039-085-111000-
/O.NEW.KIWX.FF.W.0001.260311T0659Z-260311T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Northern Indiana
259 AM EDT Wed Mar 11 2026
The National Weather Service in Northern Indiana has issued a
* Flash Flood Warning for...
Southern Elkhart County in north central Indiana...
Northern Kosciusko County in north central Indiana...
* Until 600 AM EDT.
* At 258 AM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 4 inches of rain
have fallen. Additional rainfall amounts of 0.5 to 1.5 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Nappanee, Syracuse, Milford, Millersburg, New Paris, Benton,
Gravelton, Hastings and Oakwood Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4153 8566 4141 8566 4135 8605 4145 8605
FLASH FLOOD...RADAR INDICATED
$$
AD2 follow-up statements
895
WGUS73 KIWX 110849
FFSIWX
Flash Flood Statement
National Weather Service Northern Indiana
449 AM EDT Wed Mar 11 2026
INC039-085-111000-
/O.CON.KIWX.FF.W.0001.000000T0000Z-260311T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Elkhart IN-Kosciusko IN-
449 AM EDT Wed Mar 11 2026
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 6 AM EDT EARLY THIS
MORNING FOR SOUTHERN ELKHART AND NORTHERN KOSCIUSKO COUNTIES...
At 448 AM EDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 2 and 4 inches of rain have
fallen. Additional rainfall amounts up to 0.5 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Nappanee, Syracuse, Milford, Millersburg, New Paris, Benton,
Gravelton, Hastings and Oakwood Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4153 8566 4141 8566 4135 8605 4145 8605
FLASH FLOOD...RADAR INDICATED
$$
AD703 WGUS73 KIWX 110955 FFSIWX Flash Flood Statement National Weather Service Northern Indiana 555 AM EDT Wed Mar 11 2026 INC039-085-111005- /O.EXP.KIWX.FF.W.0001.000000T0000Z-260311T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Elkhart IN-Kosciusko IN- 555 AM EDT Wed Mar 11 2026 ...FLASH FLOOD WARNING WILL EXPIRE AT 6 AM EDT EARLY THIS MORNING FOR SOUTHERN ELKHART AND NORTHERN KOSCIUSKO COUNTIES... Flooding is no longer expected to pose a threat. Please continue to heed remaining road closures. && LAT...LON 4153 8566 4141 8566 4135 8605 4145 8605 $$ AD
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this flash flood warning went out at Mar 11, 1:16 AM EDT, 1 hour 43 minutes earlier. Its key messages:
- Tonight into early Wednesday, the severe threat is decreasing, but heavy rain and flooding threat continues. The best chances northern half of the forecast area where a Flood Watch remains in effect.
- Friday, confidence increasing in the chance for strong winds (45+ mph).
- Late Saturday into early Monday, we're watching the potential for a large storm system is likely to bring wintry weather across the Great Lakes region, but the exact location is uncertain. As of now, the most favored track for accumulating snow is north of the forecast area, across Michigan.
Area forecast discussion, Mar 11, 1:16 AM EDT, 1 hour 43 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
116 AM EDT Wed Mar 11 2026
.KEY MESSAGES...
- Tonight into early Wednesday, the severe threat is decreasing,
but heavy rain and flooding threat continues. The best
chances northern half of the forecast area where a Flood Watch
remains in effect.
- Friday, confidence increasing in the chance for strong winds (45+
mph).
- Late Saturday into early Monday, we're watching the potential
for a large storm system is likely to bring wintry weather
across the Great Lakes region, but the exact location is
uncertain. As of now, the most favored track for accumulating
snow is north of the forecast area, across Michigan.
&&
.DISCUSSION...
Issued at 115 AM EDT Wed Mar 11 2026
Tonight and Wednesday. The main concern is the risk for heavy rain
from multiple rounds of thunderstorms overnight. There is also a risk
for severe weather, but that will be on the decline overnight.
Damaging wind is the primary threat, with tornado being a close
second threat. The risk for hail is low.
As we go through the overnight hours, storms should weaken as the
instability decreases and the storms become more linear along an
approaching cold front. This will signal the transition from severe
weather to heavy rain. This front will slowly migrate southeast
across the region on Wednesday. So expect showers and thunderstorms
to be widespread Wednesday morning, and gradually decrease in
coverage during the afternoon as the front moves through. However,
northwest winds and cold air advection will lead to scattered
showers, especially near the lakeshore, Wednesday afternoon and
evening. Thermal profiles do cool off, so could see some snow
showers mix in at times, but little to no accumulation is expected.
Wednesday night through Friday. Winds will decrease overnight as
high pressure builds across the region. This will lead to chilly
night, with lows falling into the mid to upper 20s. On Thursday,
southwest winds will increase throughout the day ahead of a potent
storm system that will bring chances for rain (50 to 60 percent
north, 10 to 20 percent south) Thursday night. However, the
strongest winds will be behind the cold front on Friday when
westerly wind gust near 45 mph are possible. Did increase the winds
toward the higher end of the forecast guidance, and it appears that
a Wind Advisory will be needed if things remain on track.
Saturday through Tuesday... We're watching the potential for a large
storm system to move across the Great Lakes this coming weekend and
bring rain to the south, and a band of heavy snow to the north. This
storm is still several days away, so the track will change, but
confidence is at least medium that there will be storm to bring
impactful winter weather to some locations. At this point, the more
likely location for accumulating snow is north of the region, across
Michigan. In addition to the potential for winter weather, there
will be thunderstorms in the warm sector of the storm, but that also
depends on the track of the surface low, and we'll have a better
handle on it as we get closer to the weekend.
&&
.AVIATION /06Z TAFS THROUGH 06Z THURSDAY/...
Issued at 110 AM EDT Wed Mar 11 2026
Main concern in the next six hours will be the thunderstorms
that will continue to spread across the region. An unstable air
mass ahead of a slow moving boundary means that thunderstorm
chances will continue into the morning. Winds will shift from
the southwest to northwest as the boundary moves through.
Eventually the storms will slide to the southeast, but rain
showers and MVFR to near IFR cloud will linger through
Wednesday. Conditions start to improve Wednesday evening as
drier air moves across the region.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...Flood Watch until 6 AM EDT /5 AM CDT/ early this morning for
INZ005>009-012-014-015-017-018-103-104-116-203-204-216.
OH...Flood Watch until 6 AM EDT early this morning for OHZ001-002-
004-005-015.
MI...Flood Watch until 6 AM EDT early this morning for MIZ078>081-
177-277.
MARINE...Small Craft Advisory from 11 AM this morning to 11 AM EDT
Thursday for LMZ043-046.
&&
DISCUSSION...NWS
AVIATION...NWSHazardous weather outlook, Mar 10, 2:29 PM EDT, 12 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Northern Indiana 229 PM EDT Tue Mar 10 2026 INZ005>009-012-014-015-017-018-103-104-116-203-204-216-MIZ078>081- 177-277-OHZ001-002-004-005-015-111830- Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Marshall-Fulton IN- Whitley-Allen IN-Northern La Porte-Eastern St. Joseph IN- Northern Kosciusko-Southern La Porte-Western St. Joseph IN- Southern Kosciusko-Cass MI-St. Joseph MI-Branch-Hillsdale- Northern Berrien-Southern Berrien-Williams-Fulton OH-Defiance-Henry- Paulding- 229 PM EDT Tue Mar 10 2026 /129 PM CDT Tue Mar 10 2026/ ...FLOOD WATCH IN EFFECT FROM 8 PM EDT /7 PM CDT/ THIS EVENING THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for northern Indiana, southwest Michigan and northwest Ohio. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Scattered strong to severe thunderstorms are likely tonight. All hazards are possible, including tornadoes, large hail, damaging winds and flash flooding. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Gusty winds up to 45 mph possible on Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed tonight. INZ013-020-022>027-032>034-OHZ016-024-025-111830- Pulaski-White-Cass IN-Miami-Wabash-Huntington-Wells-Adams-Grant- Blackford-Jay-Putnam-Van Wert-Allen OH- 229 PM EDT Tue Mar 10 2026 This Hazardous Weather Outlook is for northern Indiana and northwest Ohio. .DAY ONE...This afternoon and tonight. Scattered strong to severe thunderstorms are likely tonight. All hazards are possible, including tornadoes, large hail, damaging winds and flash flooding. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Gusty winds up to 45 mph possible on Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed tonight. LMZ043-046-111830- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 229 PM EDT Tue Mar 10 2026 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM WEDNESDAY TO 11 AM EDT THURSDAY... This Hazardous Weather Outlook is for the nearshore waters of southeastern Lake Michigan. .DAY ONE...This afternoon and tonight. Thunderstorms are expected this afternoon into this evening. Some of these storms may produce wind gusts in excess of 35 knots and hail of 1 to 2 inches in diameter. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. Hazardous conditions for small craft are likely for much of this period. Gales are possible Thursday night into Friday.
In the hours before
Local storm report, Mar 11, 1:14 AM EDT, 1 hour 45 minutes before
Preliminary Local Storm Report
National Weather Service Northern Indiana
114 AM EDT Wed Mar 11 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM Marine Tstm Wind 2 NW Michigan City 41.73N 86.91W
03/10/2026 M51 MPH LMZ046 IN C-Man Station
&&
MCDLocal storm report, Mar 11, 1:23 AM EDT, 1 hour 36 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Northern Indiana
123 AM EDT Wed Mar 11 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 PM Tornado 1 WNW San Pierre 41.21N 86.92W
03/10/2026 Starke IN Trained Spotter
Spotter had photo of the tornado as it
entered Starke County north and west of San
Pierre, IN. Time estimated by radar. Delayed
report.
0910 PM Hail 1 W La Crosse 41.32N 86.91W
03/10/2026 M0.70 Inch La Porte IN Public
0927 PM Tornado 2 ESE English Lake 41.26N 86.79W
03/10/2026 Starke IN Trained Spotter
Observed tornado by spotter video (delayed
report).
0935 PM Tornado 2 WNW Toto 41.27N 86.73W
03/10/2026 Starke IN Trained Spotter
Spotter said there is damage to numerous
trees in this area near W County Road 200 S
on IN-39.
0935 PM Tornado 2 WNW Toto 41.27N 86.74W
03/10/2026 Starke IN Trained Spotter
Healthy 1ft diameter trees uprooted. Some
snapped at the top.
0935 PM Tornado 3 N Toto 41.30N 86.70W
03/10/2026 Starke IN Emergency Mngr
Tornado observed. Damage between East 200
South and East 50 south. Large diameter
trees downed.
0936 PM Tornado 1 N Toto 41.27N 86.70W
03/10/2026 Starke IN Trained Spotter
Tornado picture from spotter sent in looking
to the west-northwest. Lat/lon is spotter
location. Delayed report.
0937 PM Tornado 2 SE Brems 41.32N 86.66W
03/10/2026 Starke IN Trained Spotter
Grain Dryer blown over. Time estimated by
radar. Delayed report.
0937 PM Tornado 2 SW Brems 41.32N 86.72W
03/10/2026 Starke IN Amateur Radio
Corrects previous tstm wnd dmg report to
tornado from 2 SW Brems. Report of a barn
destroyed with debris on Route 8 just west
of the Starke County airport. Time estimated
via radar.
0940 PM Hail 2 WNW Brems 41.35N 86.74W
03/10/2026 M0.75 Inch La Porte IN Trained Spotter
0944 PM Tstm Wnd Gst 2 ESE Brems 41.33N 86.67W
03/10/2026 M51 MPH Starke IN AWOS
AWOS station KOXI Knox - Starke Co. Airport.
0950 PM Tstm Wnd Gst 3 WNW South Bend 41.70N 86.32W
03/10/2026 M60 MPH St. Joseph IN ASOS
ASOS station KSBN South Bend International
Ap.
1056 PM Tstm Wnd Gst 2 SW Fishers Lake 41.97N 85.60W
03/10/2026 M48 MPH St. Joseph MI AWOS
Corrects previous tstm wnd gst report from 2
SW Fishers Lake. AWOS station KHAI Three
Rivers.
1110 PM Marine Tstm Wind 2 NW Michigan City 41.73N 86.91W
03/10/2026 M51 MPH LMZ046 IN C-Man Station
1115 PM Tstm Wnd Gst 1 N Benton Heights 42.13N 86.42W
03/10/2026 M44 MPH Berrien MI ASOS
ASOS station KBEH Benton Harbor.
1148 PM Hail Rolling Prarie 41.67N 86.62W
03/10/2026 M0.70 Inch La Porte IN Trained Spotter
1240 AM Marine Tstm Wind 2 NW Michigan City 41.73N 86.91W
03/11/2026 M41 MPH LMZ046 IN C-Man Station
&&Local storm report, Mar 11, 2:17 AM EDT, 42 minutes before
Preliminary Local Storm Report
National Weather Service Northern Indiana
217 AM EDT Wed Mar 11 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 AM Hail 2 ENE Salem Center 41.59N 85.10W
03/11/2026 M0.50 Inch Steuben IN Trained Spotter
&&
MCDLocal storm report, Mar 11, 2:32 AM EDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Northern Indiana
232 AM EDT Wed Mar 11 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0224 AM Hail 1 W Berlien 41.63N 84.89W
03/11/2026 E0.75 Inch Steuben IN Public
Report from mPING: Dime (0.75 in.).
&&
MCDLocal storm report, Mar 11, 2:37 AM EDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Northern Indiana
237 AM EDT Wed Mar 11 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0133 AM Tstm Wnd Gst 2 NW Benton 41.53N 85.78W
03/11/2026 M59 MPH Elkhart IN ASOS
ASOS station KGSH Goshen.
&&
MCDLocal storm report, Mar 11, 2:58 AM EDT, 1 minute before
Preliminary Local Storm Report...Summary
National Weather Service Northern Indiana
258 AM EDT Wed Mar 11 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 PM Tornado 1 WNW San Pierre 41.21N 86.92W
03/10/2026 Starke IN Trained Spotter
Spotter had photo of the tornado as it
entered Starke County north and west of San
Pierre, IN. Time estimated by radar. Delayed
report.
0910 PM Hail 1 W La Crosse 41.32N 86.91W
03/10/2026 M0.70 Inch La Porte IN Public
0927 PM Tornado 2 ESE English Lake 41.26N 86.79W
03/10/2026 Starke IN Trained Spotter
Observed tornado by spotter video (delayed
report).
0935 PM Tornado 3 N Toto 41.30N 86.70W
03/10/2026 Starke IN Emergency Mngr
Tornado observed. Damage between East 200
South and East 50 south. Large diameter
trees downed.
0935 PM Tornado 2 WNW Toto 41.27N 86.74W
03/10/2026 Starke IN Trained Spotter
Healthy 1ft diameter trees uprooted. Some
snapped at the top.
0935 PM Tornado 2 WNW Toto 41.27N 86.73W
03/10/2026 Starke IN Trained Spotter
Spotter said there is damage to numerous
trees in this area near W County Road 200 S
on IN-39.
0936 PM Tornado 1 N Toto 41.27N 86.70W
03/10/2026 Starke IN Trained Spotter
Tornado picture from spotter sent in looking
to the west-northwest. Lat/lon is spotter
location. Delayed report.
0937 PM Tornado 2 SW Brems 41.32N 86.72W
03/10/2026 Starke IN Amateur Radio
Corrects previous tstm wnd dmg report to
tornado from 2 SW Brems. Report of a barn
destroyed with debris on Route 8 just west
of the Starke County airport. Time estimated
via radar.
0937 PM Tornado 2 SE Brems 41.32N 86.66W
03/10/2026 Starke IN Trained Spotter
Grain Dryer blown over. Time estimated by
radar. Delayed report.
0937 PM Tstm Wnd Dmg 2 SW Brems 41.32N 86.72W
03/10/2026 Starke IN Amateur Radio
Report of a barn destroyed with debris on
Route 8 just west of the Starke County
airport. Time estimated via radar.
0940 PM Hail 2 WNW Brems 41.35N 86.74W
03/10/2026 M0.75 Inch La Porte IN Trained Spotter
0944 PM Tstm Wnd Gst 2 ESE Brems 41.33N 86.67W
03/10/2026 M51 MPH Starke IN AWOS
AWOS station KOXI Knox - Starke Co. Airport.
0950 PM Tstm Wnd Gst 3 WNW South Bend 41.70N 86.32W
03/10/2026 M60 MPH St. Joseph IN ASOS
ASOS station KSBN South Bend International
Ap.
1056 PM Tstm Wnd Gst 2 SW Fishers Lake 41.97N 85.60W
03/10/2026 M48 MPH St. Joseph MI AWOS
Corrects previous tstm wnd gst report from 2
SW Fishers Lake. AWOS station KHAI Three
Rivers.
1110 PM Marine Tstm Wind 2 NW Michigan City 41.73N 86.91W
03/10/2026 M51 MPH LMZ046 IN C-Man Station
1115 PM Tstm Wnd Gst 1 N Benton Heights 42.13N 86.42W
03/10/2026 M44 MPH Berrien MI ASOS
ASOS station KBEH Benton Harbor.
1148 PM Hail Rolling Prarie 41.67N 86.62W
03/10/2026 M0.70 Inch La Porte IN Trained Spotter
0133 AM Tstm Wnd Gst 2 NW Benton 41.53N 85.78W
03/11/2026 M59 MPH Elkhart IN ASOS
ASOS station KGSH Goshen.
0208 AM Hail 2 ENE Salem Center 41.59N 85.10W
03/11/2026 M0.50 Inch Steuben IN Trained Spotter
0224 AM Hail 1 W Berlien 41.63N 84.89W
03/11/2026 E0.75 Inch Steuben IN Public
Report from mPING: Dime (0.75 in.).
&&The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 8:41 PM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Pulaski, Starke | 49 min |
| Mar 10, 8:51 PM EDT | Tornado Warning | IWX | LaPorte, Pulaski, Starke | 39 min |
| Mar 10, 9:25 PM EDT | Tornado Warning | IWX | LaPorte, Starke | 35 min |
| Mar 10, 9:27 PM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Marshall, Saint Joseph, Starke | 48 min |
| Mar 10, 9:28 PM EDT | River Flood Warning | IWX | Elkhart | 36 hr |
| Mar 10, 9:37 PM EDT | Tornado Warning | IWX | Starke | 23 min |
| Mar 10, 9:50 PM EDT | Tornado Warning | IWX | Marshall, Saint Joseph, Starke | 14 min |
| Mar 10, 10:06 PM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Marshall, Saint Joseph, Starke | 24 min |
| Mar 10, 10:20 PM EDT | Tornado Warning | IWX | Marshall, Saint Joseph | 25 min |
| Mar 10, 10:27 PM EDT | Severe Thunderstorm Warning | IWX | Saint Joseph | 33 min |
| Mar 10, 10:47 PM EDT | Special Marine Warning | IWX | 88 min | |
| Mar 10, 10:53 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart | 14 min |
| Mar 10, 11:25 PM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Starke | 50 min |
| Mar 10, 11:48 PM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Saint Joseph | 42 min |
| Mar 11, 12:06 AM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Marshall, Saint Joseph, Starke | 39 min |
| Mar 11, 12:29 AM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Kosciusko, Marshall, Saint Joseph | 31 min |
| Mar 11, 12:32 AM EDT | Special Marine Warning | IWX | 26 min | |
| Mar 11, 1:37 AM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Kosciusko | 23 min |
| Mar 11, 1:39 AM EDT | Areal Flood Advisory | IWX | Elkhart, Saint Joseph | 3 hr |
| Mar 11, 1:47 AM EDT | Severe Thunderstorm Warning | IWX | LaGrange, Noble | 17 min |
| Mar 11, 1:59 AM EDT | Areal Flood Advisory | IWX | Elkhart, Kosciusko, Marshall | 3 hr |
| Mar 11, 2:03 AM EDT | Severe Thunderstorm Warning | IWX | DeKalb, Steuben | 27 min |
| Mar 11, 2:25 AM EDT | Severe Thunderstorm Warning | IWX | Steuben | 25 min |
| Mar 11, 2:52 AM EDT | Areal Flood Advisory | IWX | LaGrange, Noble | 3 hr |
| Mar 11, 3:59 AM EDT | Special Weather Statement | IWX | Cass | 31 min |
| Mar 11, 4:27 AM EDT | Special Weather Statement | IWX | Kosciusko | 33 min |
| Mar 11, 5:22 AM EDT | Areal Flood Advisory | IWX | DeKalb, Steuben | 113 min |
| Mar 11, 5:59 AM EDT | River Flood Warning | IWX | Allen, DeKalb | 21 days |
| Mar 11, 9:01 AM EDT | Severe Thunderstorm Warning | IWX | Blackford, Jay | 29 min |
| Mar 11, 9:14 AM EDT | Tornado Warning | IWX | Jay | 16 min |
| Mar 11, 9:31 AM EDT | Severe Thunderstorm Warning | IWX | Jay | 14 min |
Nearby
Flash Flood Warnings in Indiana, 2026Every flash flood warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.